Jump to content

forevertired

Members
  • Content Count

    55
  • Joined

  • Last visited

Everything posted by forevertired

  1. Mully2014: I take skelaxin because my muscle spasms cause my joints to subluxate. My muscle spasms are caused by my movement disorders. If you don't have muscle spasms it probably won't help you. Skelaxin does not help my chronic joint pain caused by my Eds III. Have you had an MRI of your brain? Have you been tested for carpal tunnel? Have you been evaluated for "Writer's cramp dystonia" as that can cause wrist pain too? If you have hypermobility it is possible you have EDS type III. I would suggest being evaluated for EDS III to see if you have it. Are you chronically fatigued? Sleep dis
  2. I have EDS Type III. My joints cause me extreme pain, especially my shoulders and hips. Like Rach73 said, treatment is pain killers, physical therapy, and joint bracing. My doctor recommended going to a physical therapist that has a doctorate in physical therapy, as he said that only physical therapists with doctorates would be able to help people with Autonomic Dysfunctions. A few years ago, I went to a physical therapist with a bachelor's degree, and I ended up quitting the therapy due to the therapy exacerbating the pain. I am now seeing a physical therapist with a doctorate in physical the
  3. Cath_UK: Thanks for your response. Unfortunately, I don't think mine will go away, as it has slowly been getting worse over the course of a few years. I had my first attack over 5 years ago, even though I was only recently diagnosed, as I finally saw a neurologist who was willing to look into the possibility of a problem with my autonomic nervous system. 5 years ago my only real problem was fatigue and breathing issues occasionally every few months or so; increasing in frequency over time. Now I can't walk across a hallway without chest pain and breathing difficulties. I personally believe m
  4. Numbing agents such as lidocaine, markane, etc... don't work for me. No matter how much I am given either by shot, or rubbed on, my skin doesn't go numb, and I still feel pain when the doctor's try to do anything. The level of pain is the same as if they never injected me in the first place. If anything it hurts more, because of the bruising from the shots. Does anyone have any suggestions as to what could cause this? My doctor's refuse to believe me when I say they don't work. Thanks.
  5. I was just recently diagnosed with POTS, and in the process of starting my career. I am finding it hard to keep up with the duties of my job and chosen career choice. I would like to know if it is possible for people with POTS to have successful active careers, either by sheer will, and/or by proper treatment? Thank you for your time.
×
×
  • Create New...